by: David Gutierrez
(NaturalNews) Four years after a rare drug reaction caused her face to turn black and fall off, 19-year-old Eva Uhlin has beaten the odds and made a nearly full recovery.
Advanced Colloidal Silver
"It was terrifying, because at the time they didn't know what was wrong with me or what would happen to me," she said. "When I looked in the mirror … I didn't recognize myself."
Uhlin's skin began to burn, scab, blister and fall off on her face, arms, back, chest and stomach. Her lips actually grew together, making it impossible for her to open her mouth.
"It felt like something was crawling around under my skin, I was in total shock – it was like something out of a horror film," she said. "I couldn't believe what was happening. I had taken Paracetamol many times before."
After four years of treatment, Uhlin's skin has mostly returned to normal, but she still suffers from lingering effects of the disease, such as sensitivity to bright sunlight. She must still take eye drops daily.
Folke Sjoeberg, one of her doctors, said she was lucky to recover as much as she did from the condition, which kills 40 percent of those that it afflicts.
"The condition is very uncommon and it strikes only one in a million people," he said. "With this condition you have to just let it run its course because there is no way to stop it. I'm very glad that Eva has done so well after all that happened."